# SDR SWAA2017110817632

- Difficulty date: October 4, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,618 hours, 36,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751015
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY, LT BAFFLE CRACKED BETWEEN BS 500 & 500A.  R & R THE BAFFLE IAW SRM & DWG.
